MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wound infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This event is associated with the (b)(6) clinical trial, participant (b)(6).It was reported that a caucasian female patient underwent a breast reconstruction with two 610cc mentor memoryshape breast implant and experienced bilateral infections post-operatively.As a result, the patient underwent explantation on (b)(6) 2021.This report is for the left side device.
 
Additional Manufacturer Narrative
On may 12, 2021, mentor became aware of the following erroneously omitted information in the previously submitted report: section a2.Date of birth.Section a4.Weight of the patient.Were erroneously left blank and have been updated.Manufacturer¿s reference number: (b)(4) section a2.Date of birth.Section a4.Weight of the patient.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11749778
Report Number1645337-2021-04740
Device Sequence Number4226656
Product Code FTR
UDI-Device Identifier00081317024255
UDI-Public00081317024255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2023
Device Model Number3341354
Device Catalogue Number3341354
Device Lot Number7586396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient Weight56